# SDR CA140220001

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 48,614 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A GREEN HYDRAULIC FAILURE.  IN CONSULTATION WITH MAINTENENCE AND FLIGHT DISPATCH, THE FLIGHT CREW ELECTED TO DIVERT. THE FLIGHT CREW DID DECLARE A PAN PAN AS A PRECAUTION FOR INITIAL PRIORITY.  THE ACFT WAS LANDED OTHERWISE ROUTINELY ON RUNWAY, WHICH WAS UTILIZED TO BE CLEAR OF THE TRAFFIC ON THE ACTIVE RUNWAY 35L.  THE ACFT WAS MET BY CFR AS A PRECAUTION.  AFTER A BRIEF INSPECTION, THE ACFT WAS TOWED TO THE GATE.   REPLACED PRESSURE SENSOR LINE FOR NR 1 ENGINE HYDRAULIC PUMP.  REPLACED NR 1 ENG HYD PUMP IAW AMM 29-11-51-401.  LEAK CHECK CARRIED OUT.
